# SDR IPXA1569391

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT EMERGENCY EXIT WINDOW LATCH DIFFICULT TO MOVE TO OPEN.  LATCH AND HANDLE CLOSE WINDOW NORMALLY.  IAW AMM 56-11-02-5 ADJUSTED THE CAPTAIN'S EMERGENCY EXIT WINDOW LATCH. CONDITION NORMAL.
